MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP SWVLK C, CLD 4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BIO-COMP SWVLK C, CLD 4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number BIO-COMP SWVLK C, CLD 4.75X19.1MM
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a quadriceps tendon refixation surgery 4 devices could not be fixated in the bone.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
BIO-COMP SWVLK C, CLD 4.75X19.1MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key25406815
Report Number1220246-2026-03227
Device Sequence Number13429178
Product Code MAI
UDI-Device Identifier00888867026827
UDI-Public(01)00888867026827(11)251027(17)290930(10)15520625
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K203495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIO-COMP SWVLK C, CLD 4.75X19.1MM
Device Catalogue NumberAR-2324BCC
Device Lot Number15520625
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Initial Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown